# SDR 20000911SH023

- Difficulty date: August 31, 1999
- Submitted: September 11, 2000
- Operation: General aviation
- Aircraft: N328RG
- Make and model: Piper PA-34-200T
- Aircraft serial: 347570061
- Engine: Cont TSIO360C
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: 641370
- Condition: Separated
- Location: Nr 3
- Stage of operation: CR
- How discovered: V
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

CYLINDER HEAD SEPARATED COMPLETELY FROM BARREL IN-FLIGHT.  FAILURE POSSIBLE DUE TO FATIGUE.  TOTAL CYLINDER TIME IS UNKNOWN.  TOTAL TIME SINCE CERMICHROME:  259.0 HOURS.  (X)
